On properties of some degenerate elliptic systems of first order in the plane
Doklady Akademii Nauk, Tome 223 (1975) no. 3, pp. 533-536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_3_a3,
author = {A. Dzhuraev},
title = {On properties of some degenerate elliptic systems of first order in the plane},
journal = {Doklady Akademii Nauk},
pages = {533--536},
year = {1975},
volume = {223},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_3_a3/}
}
A. Dzhuraev. On properties of some degenerate elliptic systems of first order in the plane. Doklady Akademii Nauk, Tome 223 (1975) no. 3, pp. 533-536. http://geodesic.mathdoc.fr/item/DAN_1975_223_3_a3/